i take methadone and my other doc is giving me hydroxyzine for my panic attacks but now i am feeling really weird and down and i have no energy what so ever and kinda sick but i dont even feel like when i take the methadone i am getting my dose.
The following warning accompanies the use of hydroxyzine with methadone:
methadone ↔ hydroxyzine
Applies to: methadone, hydroxyzine
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
You really should let each doctor know what you are taking so they can adjust the dosages of each accordingly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2010 • 1 answer
Posted 21 Apr 2011 • 1 answer
Posted 26 Feb 2014 • 2 answers
Posted 10 Feb 2015 • 2 answers
Posted 17 May 2016 • 1 answer